my husband

hi my husband went to the Q E hospital to find out about the Tomothearapy treatment he was told that he was not suitable, because of were the cancer is in the lung and were the lymph nodes are, we was told the it would not work. We went back to see the doctor at the hospital for 3 months appointment after his last chemo, was told that they can give him secondly chemo, the doctor said they call it that because it has a lot more side affects, does any one know anything about secondly chemo? also my husband had c/scan which showed that the cancer had got big again, he is also having a lot of pain, so as you can see ,I am just looking for thing that can help him

3 Replies

oldestnewest
  • Hi there

    Sorry I can't help, other than to suggest you speak with the Cancer Nurse Specialist, where your husband is being treated. He/she will be able to explain everything, and give you the best advice.

    Best wishes, Bill

  • Hello Carol

    Sorry to hear that things have been difficult for you and your husband. I think your consultant was probably referring to "second line chemotherapy". This is the term used when someone has had a cycle of chemotherapy treatment and then later it is recommended that an additional chemo treatment as a way of managing symptoms. The particular side effects will depend on which particular drugs (also called chemotherapy agents) are being used. There should be information on this on our website roycastle.org but do write back if you know the specifics. As Bill suggests it is also worth talking to the clinical nurse specialist about pain management which hopefully will help your hubby manage better.

    best wishes

    Lorraine

    on behalf of the Information & Support team

  • Hi Carol, li so sorry to hear about your husband and like Bill I don't know about the secondary chemo but I would hope your hubby's oncologist would discuss any possible side effects and also howtto help alleviate them. Your hubby must talk to his LCN or GP to get help with pain relief asap. Hopefully things will then be better. Good luck

    Rab

You may also like...